울산과학대Repository

Browse

Browse

Browse

Detailed Information

metadata downloads

Infinitesimal Cl-variations of Invariant Submanifolds of a Sasakian Manifold

Title 
Infinitesimal Cl-variations of Invariant Submanifolds of a Sasakian Manifold
Other Titles 
Sasaki 多樣體의 不變 部分 多樣體의 無限小Cl一變分
Authors 
Kim, Jae-Ryong
Issue Date 
1980
Journal 
연구논문집
Vol. 
Vol.5
Issue 
No. 2
Pages 
105-110
Abstract 
本 論文의 目的은Sasaki 多樣體의 不蠻 部分多樣體의 無限小Cl-變分을 연구하는 것이다. 만약 無限小 Cl-變分이 f-preserving이면 isometric, affine, curvature tensor保存 및 Ricci tensor 保存은 서로 同値이다.
The main purpose of the present paper is to study infinitesimal Cl-variations of invariant submanifolds of a Sasakian manifold. If an infinitesimal Cl-variation is f-preserving, then the following statesments are equivalent: It is (1) isometric, (2) affine, (3) curvature tensor-preserving and (4) Ricci tensor-preserving.
URI 
http://repository.uc.ac.kr/handle/2014.oak/725
ISSN 
1598-3390
Appears in Collections
03. 교양과 > 연구논문

Files in This Item:

File SizeFormat 
5672800211.pdf306.33 kBAdobe PDFView
qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.